MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ COLISTIN - 10 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ COLISTIN - 10 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Catalog Number 231278
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to using bd bbl¿ sensi-disc¿ colistin - 10 g, five boxes arrived with incorrect label information.No patient impact reported.The following information was provided by the initial reporter: "customer ordered bd 231278 disc colistin cl-10 however they received bd 230749 inside the box.Same lot number and expiry date however they have different bd item/sku number based on the box and its actual product inside.".
 
Event or Problem Description
It was reported that prior to using bd bbl¿ sensi-disc¿ colistin - 10 ¿g, five boxes arrived with incorrect label information.No patient impact reported.The following information was provided by the initial reporter: "customer ordered bd 231278 disc colistin cl-10 however they received bd 230749 inside the box.Same lot number and expiry date however they have different bd item/sku number based on the box and its actual product inside.".
 
Additional Manufacturer Narrative
H.6 investigation summary: a complaint investigation due to incorrect label for colistin catalog 231278 batch no.: 8426744 was performed on retention samples.The investigation required to perform visual inspection, batch record review and customer photo evaluation.No discrepancies observed during retention samples visual inspection.Photo received from customer was evaluated.It was observed that product was identified correctly.Single cartridge is identified with catalog 230749 while product package (ten pack) is identified with catalog 231278.Catalogs 230749 and 231278 are correct for colistin product.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text : see h.10.
 
Additional Manufacturer Narrative
The following fields have been updated: b5.It was reported prior to using bd bbl¿ sensi-disc¿ colistin - 10 g, a box contained a different product than was indicated by the label.There was no report of patient impact.This supplemental mdr is being submitted as part of a retrospective review of records dating april 2023¿2025, under capa 11910483.
 
Event or Problem Description
It was reported prior to using bd bbl¿ sensi-disc¿ colistin - 10 g, a box contained a different product than was indicated by the label.There was no report of patient impact.

Brand Name
BD BBL¿ SENSI-DISC¿ COLISTIN - 10 ¿G
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17424585
Report Number2647876-2023-00090
Device Sequence Number12693059
Product Code JTN
UDI-Device Identifier30382902312780
UDI-Public30382902312780
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number231278
Device Lot Number2210171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer09/08/2023
09/10/2025
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date09/20/2023
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown